# SDR YN8R11136

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: General aviation
- Aircraft: N828SG
- Make and model: Cessna 425
- Aircraft serial: 4250122
- Aircraft time: 4,679 hours, 4,497 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: CM358950
- Part serial: 0516
- Condition: Defective
- Location: Avionics
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, H
- Precautionary procedure: K

## Discrepancy

AVIONICS MASTER SWITCH WAS FOUND INOP UPON FUNCTIONAL CHECK. PART HAS BEEN RED TAGGED AND REPLACED WITH NEW SWITCH. PART WAS DISASSEMBLED AND UPON FURTHER INSPECTION APPEARS TO HAVE A MFG DEFECT.
